# SDR DALA1027999865

- Difficulty date: September 30, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON MAIN CABIN FLOORBOARD NR 16 METAL ATTACH STRAP.  REPAIRED PER SRM 51-10-3 & SRM 51-30-1.
